Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 17, 2015, 10:26 PM CDT for Falls County, Milam County, Robertson County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 10:26 PM CDT (03:26 UTC)
- Expired
- Apr 18, 2015, 12:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Falls County, TX, Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 63 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.4 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064
WGUS54 KFWD 180326
FFWFWD
TXC145-331-395-180530-
/O.NEW.KFWD.FF.W.0004.150418T0326Z-150418T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1026 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FALLS COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN MILAM COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1230 AM CDT
* AT 1024 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. FLASH FLOODING OF SMALL STREAMS MIGHT WASH OUT
PARTS OF COUNTRY ROADS...DO NOT ATTEMPT TO CROSS ANY FLOODED
ROADWAYS AS THERE MAY NOT BE A ROAD BELOW THE FLOOD WATERS ANYMORE.
&&
LAT...LON 3099 9707 3116 9719 3142 9674 3122 9660
3101 9638 3073 9698
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 6:35 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 17, 6:35 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 635 PM CDT FRI APR 17 2015 .AVIATION... FOR THE 00Z TAFS...TRACKING THE NORTH/SOUTH ORIENTED LINE OF THUNDERSTORMS MOVING EAST TOWARDS THE DFW METROPLEX IS THE PRIMARY FORECAST CONCERN. THE LINE OF STORMS JUST WEST OF TARRANT COUNTY HAS BEEN LOSING INTENSITY FOR THE MOST PART...AND AS A RESULT HAS BEEN CONSISTENTLY SLOWLY DOWN WITH REGARDS TO ITS EASTERLY PROGRESS. THE MOST INTENSE PART OF THE LINE IS LOCATED OVER FAR SOUTHWESTERN TARRANT COUNTY...MOVING EAST NOW AT ABOUT 20 MPH. FOR THE MOST PART THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING 20 TO 30 MPH WIND GUSTS...HEAVY RAINFALL...AND FREQUENT LIGHTNING AS IT MOVES OVER AREA TAF SITES. THE MORE INTENSE LINE OF STORMS OVER FAR SOUTHERN TARRANT COUNTY WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 45 MPH AS WELL AS HEAVY RAINFALL AND FREQUENT LIGHTNING. THIS MORE INTENSE LINE OF STORMS APPEARS ON TRACK TO MOVE OVER KGKY AIRPORT...REMAINING JUST SOUTH OF KFTW...KDFW...KAFW...AND KDAL AIRPORTS. WILL LIKELY HAVE TO KEEP AMENDING THE TAFS FOR TIMING CONSIDERATIONS AS THE STORMS ROLL ACROSS THE DFW AREA. BEHIND THE MAIN LINE OF STORMS...LIGHT RAIN SHOWERS ARE EXPECTED TO PERSIST FOR A COUPLE OF HOURS BEFORE ALL PRECIPITATION ENDS ACROSS THE DFW AREA. OTHER THAN STORMS...IFR CIGS ARE EXPECTED TO BUILD OVER NORTH AND CENTRAL TEXAS FROM THE SOUTH EARLY TOMORROW MORNING. DID NOT SEE ANY REASON TO CHANGE THE TIMING OF THE ONSET OF IFR CIGS FROM THE PREVIOUS FORECAST...BUT MAY NEED TO ADJUST THE TIMING ONCE STORMS HAVE DISSIPATED...ALLOWING FOR AN EVALUATION OF WHERE OUTFLOW BOUNDARIES END UP. DID NOT HAVE ENOUGH CONFIDENCE IN THE TIMING OF STORMS ON SATURDAY TO INCLUDE THEM IN THE TAFS AT THIS TIME. STORMS MAY ONCE AGAIN THREATEN AREA TAF SITES TOMORROW AFTERNOON OR EVENING. CAVANAUGH && .PREV DISCUSSION... /ISSUED 310 PM CDT FRI APR 17 2015/ A SHORTWAVE TROUGH AXIS IS NOW MOVING THROUGH TEXAS AND UPPER LEVEL LIFT IS INCREASING OVER THE REGION. AS THIS LIFT INTERACTS WITH AN AXIS OF UNCAPPED INSTABILITY FROM ROUGHLY WICHITA FALLS TO ABILENE AND SOUTH INTO THE LOWER RIO GRANDE VALLEY...SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED. WHILE STORM MOTION HAS BEEN GENERALLY NORTHWARD...IT APPEARS THAT COLD POOLS ARE BEGINNING TO ORGANIZE BENEATH THE STRONGER CLUSTERS OF STORMS WITH MORE EASTWARD MOTIONS NOTED WITH THE CELLS IN THE NW CWA NEAR GRAHAM...AS WELL AS THE STORM SEGMENTS WEST AND ALSO SOUTH OF SAN ANTONIO. AS THE COLD POOLS CONTINUE TO DEVELOP... THE EASTWARD MOTION WILL ACCELERATE. POPS WILL BE HIGHEST THIS EVENING FOR THE NORTHERN PART OF THE CWA AND ALSO THE SOUTHERN PART OF THE CWA. THIS IS WHERE THE SMALL LINE SEGMENTS OR CLUSTERS OF STORMS ARE MOST LIKELY TO TRACK NEAR. THERE IS A CHANCE A GAP IN THE ACTIVITY WILL OCCUR RIGHT ACROSS THE CENTRAL CWA PRIMARILY DUE TO THE STORM CLUSTERS IN SOUTH CENTRAL TEXAS INCREASING IN STRENGTH AND INTERCEPTING THE BEST MOISTURE AND INSTABILITY ACROSS OUR AREA. MANY LOCATIONS WILL JUST EXPERIENCE LIGHT RAIN FROM ANVIL BLOW OFF BUT WHERE STORMS DO TRACK...WELL OVER 2 INCHES OF RAIN IS POSSIBLE. THIS ACTIVITY WILL TRACK MOSTLY EAST OF CWA AFTER MIDNIGHT. SURFACE BASED INSTABILITY ACROSS NORTH TEXAS IS NOT VERY HIGH TODAY...WITH LOCAL OBJECTIVE GUIDANCE SHOWING GENERALLY ONLY A FEW HUNDRED J/KG OF ENERGY. HOWEVER INSTABILITY JUST ABOVE THE SURFACE IS MUCH HIGHER...RANGING FROM 1000-2000 J/KG...SO THE STRONGEST CELLS WILL HAVE ENOUGH INSTABILITY FOR A SEVERE HAIL AND WIND THREAT. THE SEVERE THUNDERSTORM WATCH CONTINUES THROUGH 7 PM FOR GENERALLY THE WESTERN HALF OF THE CWA. WE AND SPC WILL ASSESS STORM TRENDS BEFORE DETERMINING WHETHER THE A NEW SEVERE WATCH WILL BE NEEDED FARTHER EAST THIS EVENING. THE ATMOSPHERE ON SATURDAY WILL PROBABLY END UP BEING SIGNIFICANTLY WORKED OVER FROM THE ONGOING CONVECTION THIS EVENING AND OVERNIGHT. MOST MODELS DO FORECAST A STRONG MESOSCALE CONVECTIVE SYSTEM TO TRACK EASTWARD THROUGH THE UPPER TEXAS COAST AND OUT INTO THE NW GULF BY EARLY MORNING...AND GIVEN CURRENT RADAR TRENDS ACROSS SOUTH CENTRAL TEXAS THIS SEEMS LIKELY. OFTEN THE SUBSIDENCE IN THE WAKE OF AN MCS IS NOT FORECAST WELL BY COMPUTER MODELS...AND THIS SUBSIDENCE CAN EXTEND SEVERAL HUNDRED MILES NORTHWEST OF THE PARENT MCS. IN ADDITION...THE PRIMARY SHORTWAVE TROUGH AXIS ALSO EXITS TO OUR EAST...AND AS A RESULT THE FLOW FROM THE SURFACE UP TO 700MB BECOMES VERY WEAK AND DISORGANIZED. THIS FLOW WILL INHIBIT A REPLENISHMENT OF QUALITY GULF MOISTURE BACK INTO THE REGION. HAVE LOWERED POPS A LITTLE FOR SATURDAY DUE TO THESE CONCERNS. HAVING SAID THAT...THE AIRMASS WILL BECOME WEAKLY CAPPED AND UNSTABLE BY THE AFTERNOON HOURS WITH HEATING...AND A DRYLINE WILL ALSO APPROACH THE WESTERN ZONES. THEREFORE WE DO EXPECT A FEW SHOWERS AND STORMS TO FIRE ACROSS THE WESTERN ZONES IN THE AFTERNOON...AND TRACK GENERALLY NORTHEASTWARD INTO THE EVENING HOURS. AGAIN COVERAGE WILL NOT BE ESPECIALLY HIGH...BUT THERE IS A LOW THREAT OF SEVERE WIND/HAIL WITH THIS ACTIVITY AS ADEQUATE DEEP LAYER SHEAR AND INSTABILITY WILL EXIST. A COLD FRONT WILL TRACK ACROSS THE REGION DURING THE DAY ON SUNDAY AND WITH SOUTH WINDS VEERING TO THE NORTHWEST DURING THE MIDDAY AND AFTERNOON HOURS...THIS SHOULD RESULT IN WARM SUBSIDENT DOWNSLOPE FLOW. TEMPERATURES WILL REACH THE 80S IN MOST AREAS OF NORTH TEXAS UNDER SUNNY SKIES...AND SOME TEMPS NEAR 90 MAY OCCUR ACROSS CENTRAL TEXAS. WILL ADD IN A SLIGHT CHANCE OF AFTERNOON SHOWERS/STORMS OVER THE FAR SOUTHEAST ZONES WHERE A MODERATELY UNSTABLE AIRMASS WILL DEVELOP AHEAD OF THE FRONT DURING THE AFTERNOON HOURS. COOLER AND DRIER AIR WILL SPREAD INTO THE REGION SUNDAY NIGHT AND INTO MONDAY. TEMPS WILL DROP INTO THE MID 40S TO MID 50S FOR LOWS WITH HIGHS ONLY IN THE LOW TO MID 70S MONDAY. RETURN FLOW WILL SET UP DURING THE DAY TUESDAY...BUT IT APPEARS MODEL GUIDANCE IS A BIT TOO AGGRESSIVE WITH QPF AND HAVE KEPT THE FORECAST DRY EXCEPT FOR GENERALLY THE WESTERN ZONES. UPPER LEVEL WESTERLY FLOW WILL CONTINUE OVER TEXAS FROM MID WEEK INTO NEXT WEEKEND. THIS DOES NOT LEND MUCH CONFIDENCE IN TRYING TO TIME THE PRIMARY SHORTWAVE DISTURBANCES OR DETERMINING WHEN/WHETHER WEAK COLD FRONTS WILL BE ABLE TO MAKE IT INTO THE CWA. FOR NOW HAVE KEPT POPS LOW DUE TO THESE CONCERNS...BUT IT APPEARS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT OFFER THE SLIGHTLY BETTER CHANCES OF RAINFALL. THIS IS WHEN THE MODELS ARE FORECASTING A WEAK COLD FRONT TO DROP INTO THE AREA FROM THE NORTHEAST. TEMPS FROM MID TO LATE WEEK WILL RETURN TO THE UPPER 70S AND NEAR 80 FOR HIGHS WITH OVERNIGHT LOWS MUGGY AND IN THE 60S. THE GFS SHOWS ANOTHER FRONT PUSHING THROUGH THE REGION BY FRIDAY WHICH SCOURS OUT OUR MOISTURE...BUT THE ECMWF HAS NO SUCH FRONT AND CONTINUES CHANCES OF RAIN. DUE TO THE DISCREPANCY HAVE DIALED POPS DOWN TO JUST A SLIGHT CHANCE NEXT FRIDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 79 61 81 51 / 50 30 20 5 5 WACO, TX 62 78 60 86 49 / 50 30 20 10 5 PARIS, TX 63 75 60 80 48 / 60 30 30 20 5 DENTON, TX 60 79 58 80 48 / 60 30 20 5 5 MCKINNEY, TX 62 78 60 79 49 / 60 30 30 10 5 DALLAS, TX 62 81 63 82 53 / 50 30 20 5 5 TERRELL, TX 63 79 61 81 52 / 60 30 30 10 5 CORSICANA, TX 63 79 62 83 51 / 60 30 30 20 5 TEMPLE, TX 62 79 61 89 51 / 60 30 20 10 5 MINERAL WELLS, TX 59 80 56 81 48 / 40 30 20 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 17, 3:16 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 316 PM CDT FRI APR 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 316 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT MUCH OF NORTH TEXAS TONIGHT...SHIFTING FROM WEST TO EAST ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN WILL ALSO ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT...WITH RAIN CHANCES ENDING FROM WEST TO EAST SUNDAY. STORM CHANCES WILL RETURN TUESDAY AND CONTINUE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEED TO BE REQUESTED LATE AFTERNOON AND THIS EVENING...MAINLY OVER THE WESTERN HALF OF THE REGION.
In the hours before
Special weather statement, Apr 17, 4:26 PM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT FRI APR 17 2015
TXZ116-117-172215-
PARKER TX-PALO PINTO TX-
426 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALO PINTO AND
SOUTHWESTERN PARKER COUNTIES UNTIL 515 PM CDT...
AT 426 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LIPAN...OR 14 MILES SOUTH OF MINERAL WELLS...MOVING NORTHEAST AT 10
MPH.
DIME SIZE HAIL AND WINDS OF UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...COOL AND MILLSAP.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 381 AND 407.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3285 9808 3273 9779 3255 9795 3256 9807
3252 9807 3257 9819
TIME...MOT...LOC 2126Z 206DEG 10KT 3261 9807
15-BAINSpecial weather statement, Apr 17, 5:30 PM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT FRI APR 17 2015
TXZ117-130>133-172315-
SOMERVELL TX-JOHNSON TX-PARKER TX-HOOD TX-ERATH TX-
530 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOOD...EAST CENTRAL ERATH...
NORTHWESTERN JOHNSON...PARKER AND SOMERVELL COUNTIES UNTIL 615 PM
CDT...
AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR POOLVILLE TO NEAR
WEATHERFORD TO NEAR OAK TRAIL SHORES TO 10 MILES EAST OF
STEPHENVILLE...AND MOVING EAST AT 10 TO 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...AZLE...GRANBURY...BRIAR...PECAN PLANTATION...WILLOW
PARK...RENO...ALEDO...SPRINGTOWN...GLEN ROSE...HUDSON OAKS...
ANNETTA...OAK TRAIL SHORES...POOLVILLE...DINOSAUR VALLEY STATE
PARK...TOLAR...ANNETTA SOUTH...ANNETTA NORTH AND SANCTUARY.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 399 AND 421.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3253 9791 3271 9793 3300 9800 3299 9755
3272 9756 3252 9757 3221 9763 3206 9793
3210 9817
TIME...MOT...LOC 2228Z 269DEG 8KT 3296 9790 3272 9784 3254 9783 3218
9805
15-BAINSpecial weather statement, Apr 17, 6:20 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI APR 17 2015
TXZ117-118-130>133-144-180000-
SOMERVELL TX-JOHNSON TX-BOSQUE TX-PARKER TX-HOOD TX-TARRANT TX-
ERATH TX-
620 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENTON...NORTH
CENTRAL BOSQUE...NORTHEASTERN HOOD...EAST CENTRAL ERATH...SOUTHERN
WISE...WESTERN TARRANT...WESTERN JOHNSON...EASTERN PARKER AND
SOMERVELL COUNTIES UNTIL 700 PM CDT...
AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRIAR TO ALEDO TO NEAR
GODLEY TO NEAR CLEBURNE STATE PARK TO NEAR GLEN ROSE...AND MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS....ESPECIALLY ACROSS EXTREME SOUTHWESTERN PORTIONS OF TARRANT
COUNTY.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...BURLESON...CLEBURNE...WEATHERFORD...BENBROOK...
SAGINAW...WHITE SETTLEMENT...CROWLEY...AZLE...RIVER OAKS...KEENE...
JOSHUA...SANSOM PARK...LAKE WORTH...BRIAR...EAGLE MOUNTAIN...PECAN
PLANTATION...PECAN ACRES...WILLOW PARK AND RENO.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W NEAR MILE MARKER 43...AND MILE MARKER 45 AND NEAR
MILE MARKER 47.
INTERSTATE 20 BETWEEN MILE MARKERS 408 AND 436.
INTERSTATE 30 BETWEEN MILE MARKERS 1 AND 14.
INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3232 9778 3249 9770 3268 9780 3300 9772
3299 9734 3268 9732 3245 9733 3227 9736
3221 9740 3218 9754 3216 9758 3213 9758
3215 9764 3218 9764 3218 9767 3220 9766
3221 9770 3210 9794 3215 9797
TIME...MOT...LOC 2319Z 267DEG 19KT 3300 9751 3269 9760 3250 9750 3233
9758 3216 9776
15-BAINLocal storm report, Apr 17, 6:46 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 8 W CROWLEY 32.58N 97.46W
04/17/2015 M67 MPH TARRANT TX TRAINED SPOTTER
STORM SPOTTER MEASURED A 67 MPH WIND GUST 8 MILES WEST
OF CROWLEY.Special weather statement, Apr 17, 7:27 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT FRI APR 17 2015
TXZ133-145-180100-
JOHNSON TX-HILL TX-
727 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON AND NORTHWESTERN
HILL COUNTIES UNTIL 800 PM CDT...
AT 726 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLEBURNE...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLEBURNE...KEENE...ITASCA...GRANDVIEW...BLUM...COVINGTON...CARL'S
CORNER AND RIO VISTA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 3 AND 23.
INTERSTATE 35E BETWEEN MILE MARKERS 373 AND 374.
LAT...LON 3217 9754 3241 9735 3236 9709 3226 9709
3216 9702 3207 9703 3215 9746 3217 9746
3217 9748 3216 9750
TIME...MOT...LOC 0026Z 277DEG 16KT 3226 9736
CAVANAUGHSpecial weather statement, Apr 17, 7:40 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT FRI APR 17 2015
TXZ118-119-180130-
TARRANT TX-DALLAS TX-
740 PM CDT FRI APR 17 2015
...SPECIAL WEATHER STATEMENT...
AT 738 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF
THUNDERSTORMS OVER CENTRAL TARRANT COUNTY...MOVING EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING MAY ACCOMPANY THESE STORMS.
WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...IRVING...GRAND PRAIRIE...
CARROLLTON...MANSFIELD...EULESS...DESOTO...BEDFORD...GRAPEVINE...
CEDAR HILL...HALTOM CITY...KELLER...COPPELL...DUNCANVILLE...HURST...
FARMERS BRANCH...SOUTHLAKE AND WATAUGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3255 9682 3256 9732 3299 9736 3298 9711
3299 9694
TIME...MOT...LOC 0038Z 253DEG 17KT 3276 9725
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:27 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Apr 17, 7:40 PM CDT | Special Weather Statement | FWD | Tarrant | 50 min |
| Apr 17, 8:26 PM CDT | Areal Flood Advisory | FWD | Johnson, Tarrant | 2 hr |
| Apr 17, 8:49 PM CDT | Areal Flood Advisory | FWD | Falls | 3 hr |
| Apr 17, 9:58 PM CDT | Areal Flood Advisory | FWD | Dallas | 2 hr |
| Apr 18, 5:00 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 21 hr |
| Apr 18, 3:02 PM CDT | Special Weather Statement | FWD | Young | 43 min |
| Apr 18, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 44 min |
| Apr 18, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 63 min |
| Apr 18, 4:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 57 min |
| Apr 18, 5:07 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 53 min |
| Apr 18, 5:34 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Apr 18, 5:40 PM CDT | Special Weather Statement | FWD | Cooke | 50 min |
| Apr 18, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 62 min |
| Apr 18, 5:49 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 56 min |
| Apr 18, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 60 min |
| Apr 18, 6:02 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 47 min |
| Apr 18, 6:05 PM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| Apr 18, 6:24 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 66 min |
| Apr 18, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 64 min |
| Apr 18, 6:44 PM CDT | Tornado Warning | FWD | Hood, Parker | 19 min |
| Apr 18, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 52 min |
| Apr 18, 6:56 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague, Wise | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.